# SDR CALA2020050200893

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 35,940 hours, 12,427 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN AT STATION 120.30 HAS 2 CRACKS AT CENTER SECTION CLOSE TO DRAIN HOLE. CUTOUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER PER SRM 55-10-0 1 REPAIR 11. INITIATED DIP TO PERFORM DETAILED VISUAL AND LFEC I NSPECTION AT 56000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS AT 9000 FLIGHT CYCLES THEREAFTER REFERENCE SRM 55-10-01 REPAIR 11 T ABLE 204 PAGE 223. SEE FLEET CYCLE LOG PAGE 9733762 FOR WORK ACC OMPLISHED. REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT D.I.P. INITIATED FOR REPEAT INSPECTIONS REF: SRM 55-10-01 REPAIR 11. Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: AT 56,000 TAFC WILL ITO TO RIR (-0620) RIR: EVERY 9,000 F/C............LT/U224600
